Journal of the Mathematical Society of Japan

A proof of the Ohsawa–Takegoshi theorem with sharp estimates

Bo BERNDTSSON and László LEMPERT

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a proof of the Ohsawa–Takegoshi extension theorem with sharp estimates. The proof is based on ideas of Błocki to use variations of domains to simplify his proof of the Suita conjecture, and also uses positivity properties of direct image bundles.

Article information

Source
J. Math. Soc. Japan Volume 68, Number 4 (2016), 1461-1472.

Dates
First available in Project Euclid: 24 October 2016

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1477327221

Digital Object Identifier
doi:10.2969/jmsj/06841461

Mathematical Reviews number (MathSciNet)
MR3564439

Zentralblatt MATH identifier
06669085

Subjects
Primary: 32A36: Bergman spaces 32A10: Holomorphic functions

Keywords
Bergman kernel extension vector bundles

Citation

BERNDTSSON, Bo; LEMPERT, László. A proof of the Ohsawa–Takegoshi theorem with sharp estimates. J. Math. Soc. Japan 68 (2016), no. 4, 1461--1472. doi:10.2969/jmsj/06841461. http://projecteuclid.org/euclid.jmsj/1477327221.


Export citation

References

  • B. Berndtsson, Subharmonicity of the Bergman kernel and some other functions associated to pseudoconvex domains, Ann. Inst. Fourier, 56 (2006), 1633–1662.
  • B. Berndtsson, Curvature of vector bundles associated to holomorphic fibrations, Ann. of Math., 169 (2009), 531–560.
  • Z. Błocki, Suita conjecture and the Ohsawa–Takegoshi extension theorem, Invent. Math., 193 (2013), 149–158.
  • Z. Błocki, Bergman kernel and pluripotential theory, Analysis, complex geometry, and mathematical physics: in honor of Duong H. Phong, Contemp. Math., 644, Amer. Math. Soc., Providence, RI, 2015, pp.,1–10.
  • Z. Błocki, A lower bound for the Bergman kernel and the Bourgain–Milman inequality, Geometric aspects of functional analysis, 53–63, Lect. Notes in Math., 2116, Springer, Chem, 2014.
  • Q. Guan and X. Zhou, A solution of an $L^{2}$ extension problem with an optimal estimate and applications, Ann. of Math. (2), 181 (2015), 1139–1208.
  • L. Hörmander, An introduction to complex analysis in several variables, Third edition, North Holland, 1990.
  • N. Kerzman, Hölder and $L^p$-estimates for solutions of $\bar{\partial} u=f$ in strongly pseudoconvex domains, Comm. Pure and Appl, Math., XXIV (1972), 301–379.
  • F. Maitani and H. Yamaguchi, Variation of Bergman metrics on Riemann surfaces, Math. Ann., 330 (2004), 477–489.
  • L. Manivel, Un théorème de prolongement $L^2$ de sections holomorphes d$'$un fibré hermitien, Math. Z., 212 (1993), 107–122.
  • T. Ohsawa and K. Takegoshi, On the extension of $L^2$-holomorphic functions, Math. Z., 195 (1987), 197–204.
  • T. Ohsawa, On the extension of $L^2$-holomorphic functions V, effect of generalization, Nagoya Math. J., 161 (2001), 1–21.
  • N. Suita, Capacities and kernels on Riemann surfaces, Arch. Rational Mech. Anal., 46 (1972), 212–217.